# SDR QR9R2025040200001

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9153
- Aircraft time: 4,521 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: B642M1014101
- Condition: Frayed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SLEEVE ASSY TEFLON LINER WAS FOUND TO BE WORN (FRAYED) BEYOND LIMITS. PART WAS RECEIVED NEW FROM SUPPLY. REPLACED IAW AMM 64-20-00, 4-2 & 64-20-00, 4-1.
